# SDR WX0A2020120473611

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 69,531 hours, 26,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON EMERGENCY EXIT ROW A/C RIGHT HAS BULBS INOPERABLE.  REPLACED AFFECTED BULBS, REF AMM 33-51-16.
